# SDR WRLA2009137

- Difficulty date: May 15, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83891
- Condition: Cracked
- Location: Bs 635&808
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSPECTION FOUND CRACKS (2 EA) ON SEAT TRACK AT STA 635 AT X= 47.5 AND 808 AT X= 47.5.   CUT OUT SEAT TRACK FROM Y= 725 TO 869 AT X=  47.5 AND REPAIRED SEAT TRACK IAW SRM 53-70-00 VOL 1 REV 40 FIG 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
